# SDR DLM88001025

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 36,475 hours, 30,956 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Hydraulic System
- Condition: Overserviced
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

AFTER TURNING ON PACKS HAD SMOKE IN CABIN,  SEEMED TO COME OUT OF BOTH PACKS.  MAINT FERRY A/C TO PHX.  FOUND LEFT HYD SYS OVERSERVICED AND DRAIN BOTTLE FULL, FLUID  INGESTED BY APU. PERFORMED DUCT BURN OUT PER MM AND REPLACED WATER SEPARATOR BAGS.
